MathSciNet Relay Station
MathSciNet bibliographic data
MR217036 (36 #131) 10.61
Howard, F. T. Some sequences of rational numbers related to the exponential function. Duke Math. J. 34 1967 701–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement